Dermatology Questions? Ask an Online Dermatologist.
Hi there,This is Dr Basu, experienced Internal Medicine Specialist. I am here to address your concerns and provide great service.
Low platelet count is the likely cause of such red circles --signs of bruising.
Not concerning, since your platelet count is still considered adequate to prevent any major bleeding.
Do you take aspirin, or any blood thinner or vitamins?Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star).Please bookmark my profile for fast, reliable and authentic answers!This is the link to my profile:http://www.justanswer.com/medical/expert-mysticdoc/
You do not need to worry about that since you spoke to the customer service.
However, i am not part of the company.
I am an independent expert and use this website just like you.
I get compensated for my time only when you complete the rating process.
It does not have any bearing with your conversation with customer service.
Please complete the rating if you are satisfied with our chat.